MathSciNet Relay Station
MathSciNet bibliographic data
MR512865 (58 #23722) 47B35 (33A65 42A52 60G10 94A15)
Kailath, T.; Vieira, A.; Morf, M. Inverses of Toeplitz operators, innovations, and orthogonal polynomials. SIAM Rev. 20 (1978), no. 1, 106–119.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement